# SDR ASAA2023040742779

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,521 hours, 16,989 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO ONGOING VIBRATION ISSUES ON #2 ENGINE. REQUEST FAN SET REPLACEMENT. TASK CARD 78472010 FAN BLADE ULTRA INSP REQUIRED. GROUNDED - YES. REMOVED AND REPLACED FAN SET PER B737-800 AMM 72-21-02. ACCOMPLISHED VIBRATION SURVEY AND FAN TRIM BALANCE PROCEDURE. VIBRATION SURVEY GOOD. NO OTHER DEFECTS NOTED. REF TC 78472010, TSR714105, TSR714134, TSR714149.
